# SDR SWIA201439553

- Difficulty date: September 27, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 32,330 hours, 27,691 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER SKIN SHOURD CHAFED, OTBD OF INBD HINGE TO OTBD EDGE.  C-CHECK, BLENDED CHAFE ON RT AILERON UPPER SKIN SHROUD IAW REO.
